MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7047-24
Medical Device Problem Codes No Audible Alarm (1019); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the patient had presented to the clinic for a pump exchange due to a crack in the tubing.Chemotherapy had leaked onto the pouch, and the cassette was found to be empty.The patient reported that the pump had not alerted them that the cassette was empty.The facility believed that the pump should have provided an alert.The infusion had been set at a continuous rate of 1.8 ml/hr, with a starting reservoir volume of 200 ml and a planned infusion length of 96 hours.The drug administered was blincy to.The pump had not been used to prime the extension tubing.Instead, the tubing had been manually primed in the chemotherapy compounding hood.There was no patient injury.The event occurred while in use with a patient.
 
Additional Manufacturer Narrative
Received one device,.As received a tear was observed on the extension set tubing.The deformation of the damage was angled and stretched on the edges.In attempt to replicate clinical use the cassette was filled with 250ml of water.No difficulties filling the cassette were observed.The set up was attempted to be primed with 10 ml.A leak was observed from the tear on the extension set.He complaint of crack on tubing can be confirmed due to the tear observed.The probable cause is due to unintentional external pulling forces during use.The lot history was reviewed, no relevant nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23407518
Report Number3012307300-2025-11852
Device Sequence Number8853804
Product Code FPA
UDI-Device Identifier10610586020315
UDI-Public(01)10610586020315(17)290812(10)6037835
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7047-24
Device Lot Number6037835
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown